# SDR SWIA201334533

- Difficulty date: August 21, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 25,158 hours, 21,257 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL ACCESS HOLE FOR PANEL 650AB HAS FRETTING CORROSION & FOUR CRACKS.  C-CHECK REPAIRED FRETTING CORROSION & FOUR CRACKS ON FUEL ACCESS HOLE FOR PANEL 650AB IAW REO.
